Janssen, A. J. E. M. (1982) Bargmann transform, Zak transform, and coherent states. Journal of Mathematical Physics, 23 (5). pp. 720-731. ISSN 0022-2488 http://resolver.caltech.edu/CaltechAUTHORS:20120629-092136857
- Published Version
See Usage Policy.
Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20120629-092136857
It is well known that completeness properties of sets of coherent states associated with lattices in the phase plane can be proved by using the Bargmann representation or by using the kq representation which was introduced by J. Zak. In this paper both methods are considered, in particular, in connection with expansions of generalized functions in what are called Gabor series. The setting consists of two spaces of generalized functions (tempered distributions and elements of the class S*) which appear in a natural way in the context of the Bargmann transform. Also, a thorough mathematical investigation of the Zak transform is given. This paper contains many comments and complements on existing literature; in particular, connections with the theory of interpolation of entire functions over the Gaussian integers are given.
|Additional Information:||© 1982 American Institute of Physics. Received 7 November 1980; accepted for publication 11 March 1981.|
|Subject Keywords:||crystal lattices; transformations; functions; topology|
|Classification Code:||PACS: 02.30.Mv; 02.30.Lt|
|Official Citation:||Bargmann transform, Zak transform, and coherent states A. J. E. M. Janssen, J. Math. Phys. 23, 720 (1982), DOI:10.1063/1.525426|
|Usage Policy:||No commercial reproduction, distribution, display or performance rights in this work are provided.|
|Deposited By:||Aucoeur Ngo|
|Deposited On:||02 Jul 2012 15:51|
|Last Modified:||26 Dec 2012 15:26|
Repository Staff Only: item control page